Jump to content

godstime

Just Registered
  • Content Count

    1
  • Joined

  • Last visited

About godstime

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I am trying to lower my cymbalta dose and when I do I get these rushes of some type of excitatory activity-- which feels like a very physical anxiety, but more centered in my chest and head, and which makes it almost impossible to think clearly. I suppose it could be seen as a return of anxiety, but it feels very physiological and it's pretty clear to me that it's some sort of counter effect that happens with lowering dose even slightly. Does anyone know what this mechanism is so that I can try to take something to counter act it? Is is glutamate? acetylcholine? histamine? cortisol? It feels like it's flooding me and totally incapacitating me. It makes me feel very flighty, like I want to pace, but at the same time I feel tight in the chest, can't breath deeply, can't think, etc. Any help???
×
×
  • Create New...